# SDR R61A201802050185

- Difficulty date: February 5, 2018
- Submitted: February 20, 2018
- Operation: Air carrier
- Aircraft: N206JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000249
- Aircraft time: 21,361 hours, 15,070 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17086131001
- Condition: Corroded
- Location: Frames 87-88
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE AFT WET AREA FLOOR SUPPORT, FRAMES 87 - 88,  RBL 45 CORRODED.  REMOVED AND REPLACED THE FLOOR SUPPORT IAW  SRM 51-40-08.
